iHerb Customer Reviews
30 people found the following review helpful
Posted by Reviewer1539732 on Sep 15, 2011
It&#39;s hard to find any literature about the negative side effects of Serrapeptase. If you search the internet it looks like a miracle enzym. And it is for many people, but not for me and not for my friend. First I had some fatigue and head ache, this can be normal for the first days. After a week the fatigue was gone and I didn&#39;t notice any positive effects. A week later I started to have MORE PAIN in almost ALL MY JOINTS and much acid in my muscles. When I checked with my friend she had the same reaction, so I was sure it was because of the Serrapeptase. But... maybe we just had to get through this and then it would be better, so we tried another week. Then my friend got pneumonia. She was getting sicker every day. And I didn&#39;t feel good either. I searched the internet for negative side effects, but couldn&#39;t find any in the first place. After a couple of hours I finally found something and it became clear that our pain en her pneumonia was caused by the Serrapeptase. We both suffer from FM (Fibromyalgia) and MPS (Myofascial pain syndrome) and my guess is that the latter in combination with Serrapeptase can cause more pain, inflammation and in my friends case pneumonia. It may help for FM, but be aware that most people with FM also have MPS and my reaction to Serrapeptase was more pain, inflammation in the muscles and many more trigger points! So, if you have FM and want to try it, pay close attention to how you feel!
Enteric Coating - Phthalate
42 people found the following review helpful
Posted by Reviewer3300605 on Apr 14, 2012
The components of this enteric coating are banned in many countries - phthalate. This would be a good product if the coating wasn't toxic.
8 people found the following review helpful
Posted by Reviewer3019902 on Jun 02, 2012
I only took 2 caps and I had severe chills and shudders all night! I had to turn on the heat in the summer and wrap myself in blankets! I had nausea and kept heaving to vomit but I suppressed the urge since I didn't have the strength to get out of bed and I was concerned I would pass out with no one around to take me to the hospital! This severe reaction was either due to the product or the "toxic" enteric coating! I've never had this bad of an allergic reaction to a supplement! I don't believe this is a SAFE product for some at least!
not for dogs
7 people found the following review helpful
Posted by Reviewer2175696 on Mar 30, 2010
I read reviews that said this helped their dog, well my dog has been having bladder issues ever since I gave it to him. I will be getting rid of the rest of the bottle. It just made me want to throw up when I took it also.
14 people found the following review helpful
Posted by Reviewer1200539 on Apr 11, 2008
I used to take "DANZEN" brand of serrapeptase to treat inflammation whenever I have a gout attack. Whenever, the pain arises, I need to take a dosage of 30,000 i.u for 2-3 times and the pain/inflammation gone. I switch to Doctor Best as it is much cheaper. Recently, I have another gout attack. After taking 80,000 i.u per day for 5 consecutive days, the pain/inflammation is still there. Hence, I have doubt whether each veggie cap really contain 40,000 i.u. I will be switching back to the brand "DANZEN" when I finished the whole bottle.